# SDR FDEA202403190481

- Difficulty date: March 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CRACKS WERE FOUND AT RH WING CENTER FLAP RIB26 AFT AREAS OF TOP SURFACE RIB   FLANGE. ACCOMPLISHED THE CAT.A MAJOR FLANGES REPAIR AT RH CENTER FLAP RIB26 I.A.W FEDEX EA   NO:T6-5750-T0378627 A P1, SEQ NO:1171, TITLE:WINGS-FLIGHT SURFACES-RH CENTER FLAP;   CRACKS IN UPPER FLANGE OF RIB26 AND 27-ALI 575306-01 & GMM 6-2-100.
